# SDR USAA2012081600013

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 39,621 hours, 14,220 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM MESSAGE FOR LAV SMOKE WHICH DISAPPEARED WITHIN 5 SECONDS.  FLIGHT ATTENDANT ALSO REPORTED ALARM FROM AFT RIGHT LAV.  THERE WAS NO OBVIOUS EXPLANATION FOR ALARM, NO DEFECTS NOTED AND NO REPEAT EVENTS TO DATE.
